Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonnormal sums and products of unbounded normal functions. II


Author: Douglas M. Campbell
Journal: Proc. Amer. Math. Soc. 74 (1979), 202-203
MSC: Primary 30D45
MathSciNet review: 521899
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D45

Retrieve articles in all journals with MSC: 30D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521899-3
Keywords: Normal meromorphic function, Blaschke products, interpolating sequence
Article copyright: © Copyright 1979 American Mathematical Society